MAUDE Adverse Event Report: EXACTECH, INC. ALTEON; MONO REV STEM STD 20X195

EXACTECH, INC. ALTEON; MONO REV STEM STD 20X195
Model Number 01-010-20-4195
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924)
Date of Event 07/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical device: (cn: 170,36,03, sn:(b)(4)) biolox delta femoral.
 
Event or Problem Description
As reported, approximately 2 months postop the initial ltha, this (b)(6) y/o female patient, bmi 27.9, left hip was revised due to avascular necrosis left femoral head with collapse.The surgeon removed the exactech alteon monoblock stem and cemented a novation stem.The delta ceramic head was replaced with a new one.Patient was last known to be in stable condition following the event.Devices not returning due to hospital policy.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the event was likely the result of either undersizing the femoral stem or insufficient bony support for the implant, which led to femoral stem subsidence.However, this cannot be confirmed because the component was not returned for evaluation.Concomitant device: (cn: 170,36,03, sn: (b)(6)) biolox delta femoral.Section h11: corrections made in the following section(s): (b3) event date corrected from (b)(6) 2020 to (b)(6) 2020.

Brand Name
ALTEON
Common Device Name
MONO REV STEM STD 20X195
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10561065
Report Number1038671-2020-00544
Device Sequence Number16849571
Product Code LZO
UDI-Device Identifier10885862281913
UDI-Public10885862281913
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/10/2022
Device Model Number01-010-20-4195
Device Catalogue Number01-010-20-4195
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer08/28/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date11/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR